# SDR AALA201712149038

- Difficulty date: December 11, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 16,817 hours, 2,709 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,189 hours, 4,771 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED. ADJUSTING ALTITUDE FROM FL 360 TO FL 380 AS SOON AS POWER(A/T) INCREASED ENGINE HAD 2 COMPRESSOR STALLS ABOUT 15 SECS APART. N3VIB INCREASED TO 7.0 RUNNING AT REDUCED POWER LOWERED IT TO 3.9. REPLACED LEFT ENGINE.
